# SDR DL72S990168

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 3 Engine
- Component: 3782018
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AT FL 330, AFTER DEPARTURE SAT, NR 3 ENG FLAMEOUT.  ALL IND NORMAL.  FOUND FUEL PUMP SHAFT SHEARED.  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL RAN ENG PER PFHB TEST.
